# SDR 2002UALA01415

- Difficulty date: September 7, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 40,453 hours, 12,067 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT HAND SIDE STATION 1480 STRINGER 26 FRAME DENTED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED EXTERNAL REPAIR DOUBLER.
